# SDR C2XA10SH296

- Difficulty date: September 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 26,168 hours, 19,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION (LEVEL 2 LOCAL) AT STINGER 18L BETWEEN FRAME 60 & 61.  MAINTENANCE REPAIRED DAMAGED SECTION OF STRINGER 18L BETWEEN FRAME 60-61 IAW EMB-145 SRM 53-00-03 FIG 205.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
